# SDR IPXA2014043082821

- Difficulty date: April 11, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 15,617 hours, 9,787 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A57960650007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C INSPECTION, RT WING OTBD FLAP UPPER SKIN HAS CORROSION AT OTBD STATIC WICK     ACCOMPLISHED REPAIR ON RT OTBD FLAP UPPER SKIN AT OTBD STATIC WICK IAW STA EA 300-5750-01-A5251 IR AND EO A300-5750-54197-A.
